# SDR ASAA2022121741158

- Difficulty date: December 17, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 27,731 hours, 8,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT EXTERIOR L1 DOOR BULB INOP. GROUNDED - YES. RELAMPED AND OPS CHECK GOOD L1 DOOR EMERGENCY LT IAW B737-900 AMM 33-51-04.
